Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287403] of Mark A. Stern

Papers Published

  1. Stern, M, Geometry of minimal energy Yang-Mills connections, Journal of Differential Geometry, vol. 86 no. 1 (2010), pp. 163-188, ISSN 0022-040X [arXiv:0808.0667]
    (last updated on 2017/12/15)

    Abstract:
    We prove that energy minimizing Yang-Mills connections on compact homogeneous 4-manifolds are either instantons or split into a sum of instantons on passage to the adjoint bundle. We prove related results for Calabi-Yau 3-folds and for 3-dimensional manifolds of nonnegative Ricci curvature.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320